I recently stopped my birth control because I began smoking again, the pill was to help offset my testosterone levels, which at this point, are at normal range but since ive stopped I have had episodes of severe pain on my left side coupled with a distended stomach on about a weekly basis. It takes around three days for pain to stop, during these three days there's pink tinged fluid, not discharge more like amniotic fluid (apologies for the vivid detail). The pain is constant and identical to the intense cramps you get when you run after drinking a large amount of water. I have a pretty good pain threshold and it doesn't hinder me from pushing through it, but I'm concerned about the consequences of doing so. Would my stopping my birth control be the reason for this degree and frequency of pcos episodes and is this something I should be more concerned about? It's never been this bad before. I have yet to have my period btw (I'm absolutely not pregnant I have an IUD and husband has vasectomy). I would just like some info on the situation and I'd like to avoid ER at all costs they just treat you like a drug seeker. I have a doc appointment later on this month.